Ask a doctor

I Had Eye Drop After Botox Injection?

Now ten days still same at which time I can recognize eye drop is worse than first day my vision not effected there is some advices like exerciseor massage

Doctor Answers (7)

Eye drop after Botox

+1

I sure hope your eye didn't drop after Botox, sounds scary ;)

You either had an eyelid or eyebrow droop after your Botox which can be due to several factors, but usually placement is the main factor. The effect you describe will likely last about 2-3 months. See an expert injector such as a dermatologist or plastic surgeon to minimize the risk of such mishaps, and to review treatment options such as Iopidine drops, or lateral eyebrow elevation with a bit of Botox. 


Toronto Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

Botulinum Toxin (Botox and Dysport) injection

+1

Eye massage will not help the eye drop. Some drops such as Lopidine may provide minor relief but the effects should dissipate over a 4-6 month period.

Otto Joseph Placik, MD
Chicago Plastic Surgeon
5.0 out of 5 stars 44 reviews

Droopy eyelid or ptosis after Botox may be treated with drops

+1

Hi lamyaa in Dubai, 03,

Ptosis, a droopy upper eyelid, is uncommon and may occur with anyone after any neuromodulator treatment around the eyes, such as Botox Cosmetic or Dysport. Ptosis is temporary and resolves once the Botox effect is gone, usually within a couple months. This temporary eyelid ptosis is usually treated with eye drops to help stimulate other muscles to lift the eyelid. Massage or facial exercises don't help to improve ptosis. Also, one should not be massaging the face the first 24 hours after these injections. Speak with a specialist to help determine appropriate options for you. Best of luck.

Dr. Chaboki

Houtan Chaboki, MD
Washington DC Facial Plastic Surgeon
5.0 out of 5 stars 50 reviews

You might also like...

Eyelid drooping after Botox

+1

Do you have eyelid ptosis or just eyebrow descent. There is a big difference. The eyebrow descent may be from overtreatment of the forehead resulting in the brow descending.  Sometimes treating the antagonist muscle ( the orbicularis at the edge of the eyebrow) to allow it to come up a bit helps. If that doesn't work, you may need to wait a few months for it to improve.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Eyelid droop after botox

+1

You need an evaluation as there is a difference if the upper eyelid is droopy because the forehead has come down too much or is it because the levator muscle of the eyelid itself, which helps keep the upper eyelid open, was affected by diffusion of the Botox. If it is the former, then sometimes putting more Botox in the glabella between the eyebrows and the outer corner of the eyebrows can help lift the forehead. If it is the levator, then a prescription for Iopidine eye drops may help the eyelid lift up slightly. At least your effect is not permanent and should go away in a few months.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Eye drop after Botox

+1

First you must have your doctor evaluate you. If the drop is from the brow then drops will not help at all.  If the eyelid drop is from the lid itself then drops of iopidine or other agents chosen by your doctor will help and it should all resolve with no treatments in 2-6 weeks. The worsening you are seeing on day 10 is likely due to the delayed onset of Botox and should be at its max by 14 days

Shawn Allen, MD
Boulder Dermatologist
5.0 out of 5 stars 1 review

Iodipine drops is the answer

+1
Clonidine or iodipine eye drops are the only answer in this case. No need to massage or exercise. The eye drops are placed every 3-4 hrs. The eyelid does go up, but not fully. enough to get along through normal daily activities. This usually will take about a month and the eye will go back to being normal again. There is no antidote for Botox. Just time.

Hassan Galadari, MD
Dubai Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.